I've been given minocycline by my Rhuematologist due to stomach problems, it helped but only for a brief time. He thought it better to go on probiotics ( activia yogurt etc) Probiatic pills are way to $$$$$ but the yogurt seemed to help, the minocyline did nothing to help my psoriasis though.
Thanks, Babs. I appreciate you taking time to respond.You might want to check out the book "The New Arthritis Breakthrough" by Henry Scammell. I've heard others say they also had to find other avenues for their psoriasis (skin) but Psoriatic Arthritis is primarily what I was interested in. I wonder if your doc told you not to take the yogurt at the same time as the minocycline. The calcium in the yogurt interferes with the antibiotics ability to "do the job." check out the Road Back Foundation website for more info.
thank you for the heads up, ever since I found this forum I'm learning just how much I don't know and I can't tell you what it means that there are people out there that are willing to take the time out of their busy lives to help someone else out if it be only a kind word or encouragement to something as intense and advice and alternative thoughts. I was never told not to eat the yougurt at the same time as I took the pills and I never thought twice about it. I wonder what else I do that is contraindicated. I have two chronic conditions that combat one another and it always seems like the treament for one is bad for the other and visa versa.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.